# SDR UPS03840275

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H206B
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED LIGHT ILLUMINATED REMAINED ON AFTER GEAR RETRACTION (LEFT GEAR DOOR).  RECYCLED GEAR, BROUGHT FLAPS TO 10 DEG, LIGHT EXTINGUISHED.  BROUGHT FLAPS UP, RESUMED NORMAL FLIGHT.  CHECKS OK ON GROUND.  REMOVED AND REPLACED LEFT ALT GEAR DOOR SWITCH.  PRECAUTIONARY INSP GEAR AND DOOR UPLATCHES.  COULD NOT DUPLICATE SWITCH WAS CHANGED PRECAUTIONARY.
